MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035432030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the device revealed that the delivery wire was kinked/bent likely due to handling.Firm coil of the delivery wire was damaged and the delivery wire was broken/fractured at firm coil- wire junction.In addition the main coil was found kinked.Functional test could be not performed on the returned device.In the case of this complaint, it was reported that friction was encountered between the target coil and an sl 10 microcatheter during the procedure.The returned coil was found kinked and the delivery wire was damaged and broken.These defects are consistent with an excessive force being used during withdrawal of the device from the catheter, after unsuccessful advancement.The reported friction was most likely due to some procedural factors encountered during use, leading to the analysed defects.Based on the investigation results and available information an assignable cause of procedural factors will be assigned to the analyzed damages and the break.
 
Event or Problem Description
Analysis of the device revealed that the coil delivery wire was broke.No clinical consequences were reported to the patient.

Brand Name
TARGET HELICAL ULTRA 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8242491
Report Number3008881809-2019-00023
Device Sequence Number13991912
Product Code HCG
UDI-Device Identifier04546540675996
UDI-Public04546540675996
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Catalogue NumberM0035432030
Device Lot Number20451852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1